You are here

Global solutions of the Hunter-Saxton equation

TitleGlobal solutions of the Hunter-Saxton equation
Publication TypeJournal Article
Year of Publication2005
AuthorsBressan, A, Constantin, A
JournalSIAM J. Math. Anal. 37 (2005) 996-1026

We construct a continuous semigroup of weak, dissipative solutions to a nonlinear partial differential equations modeling nematic liquid crystals. A new distance functional, determined by a problem of optimal transportation, yields sharp estimates on the continuity of solutions with respect to the initial data.


Sign in